About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 645456, 8 pages
http://dx.doi.org/10.1155/2014/645456
Research Article

Some New Exact Solutions of (1+2)-Dimensional Sine-Gordon Equation

Department of Physics, Zhejiang Normal University, Jinhua 321004, China

Received 31 October 2013; Revised 17 December 2013; Accepted 19 December 2013; Published 16 January 2014

Academic Editor: Baojian Hong

Copyright © 2014 Wei-Xiong Chen and Ji Lin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. P. Eisenhart, A Treatise on the Differential Geometry of Curves and Surfaces, Dover Publications, New York, NY, USA, 1960. View at MathSciNet
  2. H. Washimi and T. Taniuti, “Propagation of ion-acoustic solitary waves of small amplitude,” Physical Review Letters, vol. 17, no. 19, pp. 996–998, 1966. View at Publisher · View at Google Scholar · View at Scopus
  3. H. Leblond and D. Mihalache, “Ultrashort light bullets described by the two-dimensional sine-Gordon equation,” Physical Review A, vol. 81, no. 6, Article ID 063815, 2010. View at Publisher · View at Google Scholar · View at Scopus
  4. I. Loutsenko and D. Roubtsov, “Critical velocities in exciton superfluidity,” Physical Review Letters, vol. 78, no. 15, pp. 3011–3014, 1997. View at Publisher · View at Google Scholar · View at Scopus
  5. S. Samuel, “Grand partition function in field theory with applications to sine-Gordon field theory,” Physical Review D, vol. 18, no. 6, pp. 1916–1932, 1978. View at Publisher · View at Google Scholar · View at Scopus
  6. A. Barone, F. Esposito, C. J. Magee, and A. C. Scott, “Theory and applications of the sine-gordon equation,” La Rivista del Nuovo Cimento, vol. 1, no. 2, pp. 227–267, 1971. View at Publisher · View at Google Scholar · View at Scopus
  7. S. P. Novikov and A. P. Veselov, “Two-dimensional Schrödinger operator: inverse scattering transform and evolutional equations,” Physica D, vol. 18, no. 1–3, pp. 267–273, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. C. Athorne and J. J. C. Nimmo, “On the Moutard transformation for integrable partial differential equations,” Inverse Problems, vol. 7, no. 6, article 809, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. Radha and M. Lakshmanan, “Singularity analysis and localized coherent structures in (2+1)-dimensional generalized Korteweg-de Vries equations,” Journal of Mathematical Physics, vol. 35, no. 9, pp. 4746–4756, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  10. M. Boiti, J. Jp. Leon, L. Martina, and F. Pempinelli, “Scattering of localized solitons in the plane,” Physics Letters A, vol. 132, no. 8-9, pp. 432–439, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  11. A. S. Fokas and P. M. Santini, “Dromions and a boundary value problem for the Davey-Stewartson (2+1) equation,” Physica D, vol. 44, no. 1-2, pp. 99–130, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. Davey and K. Stewartson, “On three-dimensional packets of surface waves,” Proceedings of the Royal Society A, vol. 338, pp. 101–110, 1974.
  13. B. G. Konopelchenko and C. Rogers, “On (2+1)-dimensional nonlinear systems of Loewner-type,” Physics Letters A, vol. 158, no. 8, pp. 391–397, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  14. B. G. Konopelchenko and C. Rogers, “On generalized Loewner systems: novel integrable equations in 2+1 dimensions,” Journal of Mathematical Physics, vol. 34, no. 1, pp. 214–242, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  15. W. K. Schief, “On the geometry of an integrable (2+1)-dimensional sine-Gordon system,” Proceedings of the Royal Society A, vol. 453, no. 1963, pp. 1671–1688, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  16. W. K. Schief, “On localized solitonic solutions of a (2+1)-dimensional sine-Gordon system,” Journal of Physics A, vol. 25, no. 24, pp. L1351–L1354, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  17. P. A. Clarkson, E. L. Mansfield, and A. E. Milne, “Symmetries and exact solutions of a (2+1)-dimensional sine-Gordon system,” Philosophical Transactions of the Royal Society A, vol. 354, no. 1713, pp. 1807–1835, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  18. S.-y. Lou, “Symmetry analysis and exact solutions of the (2+1) dimensional sine-Gordon system,” Journal of Mathematical Physics, vol. 41, no. 9, pp. 6509–6524, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. R. Hirota, “Exact three-soliton solution of the two-dimensional sine-Gordon equation,” Journal of the Physical Society of Japan, vol. 35, no. 5, p. 1566, 1973. View at Publisher · View at Google Scholar · View at Scopus
  20. J. Zagrodziński, “Particular solutions of the sine-Gordon equation in 2+1 dimensions,” Physics Letters A, vol. 72, no. 4-5, pp. 284–286, 1979. View at Publisher · View at Google Scholar · View at MathSciNet
  21. P. L. Christiansen and O. H. Olsen, “Return effect for rotationally symmetric solitary wave solutions to the sine-Gordon equation,” Physics Letters A, vol. 68, no. 2, pp. 185–188, 1978. View at Publisher · View at Google Scholar · View at MathSciNet
  22. P. Kaliappan and M. Lakshmanan, “Kadomtsev-Petviashvile and two-dimensional sine-Gordon equations: reduction to Painlevé transcendents,” Journal of Physics A, vol. 12, no. 10, pp. L249–L252, 1979. View at Publisher · View at Google Scholar · View at MathSciNet
  23. B. G. Konopelchenko, W. Schief, and C. Rogers, “A (2+1)-dimensional sine-Gordon system: its auto-Bäcklund transformation,” Physics Letters A, vol. 172, no. 1-2, pp. 39–48, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  24. S. Takeno, “Multi-(resonant-soliton)-soliton solutions and vortex-like solutions to two- and three-dimensional sine-Gordon equations,” Progress of Theoretical Physics, vol. 68, no. 3, pp. 992–995, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. K. Djidjeli, W. G. Price, and E. H. Twizell, “Numerical solutions of a damped sine-Gordon equation in two space variables,” Journal of Engineering Mathematics, vol. 29, no. 4, pp. 347–369, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. M. Dehghan and D. Mirzaei, “The dual reciprocity boundary element method (DRBEM) for two-dimensional sine-Gordon equation,” Computer Methods in Applied Mechanics and Engineering, vol. 197, no. 6-8, pp. 476–486, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. S.-y. Lou, “Symmetry analysis and exact solutions of the 2+1 dimensional sine-Gordon system,” Journal of Mathematical Physics, vol. 41, no. 9, pp. 6509–6524, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. K. W. Chow, “A class of doubly periodic waves for nonlinear evolution equations,” Wave Motion, vol. 35, no. 1, pp. 71–90, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. X.-Y. Tang, S.-Y. Lou, and Y. Zhang, “Localized excitations in (2+1)-dimensional systems,” Physical Review E, vol. 66, no. 4, Article ID 046601, p. 17, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  30. S. Y. Lou, H.-C. Hu, and X.-Y. Tang, “Interactions among periodic waves and solitary waves of the (N+1)-dimensional sine-Gordon field,” Physical Review E, vol. 71, no. 3, Article ID 036604, 2005. View at Publisher · View at Google Scholar · View at Scopus
  31. B. Hong and D. Lu, “New exact Jacobi elliptic function solutions for the coupled Schrödinger-Boussinesq equations,” Journal of Applied Mathematics, vol. 2013, Article ID 170835, 7 pages, 2013. View at Publisher · View at Google Scholar
  32. B. Hong and D. Lu, “New exact solutions for the generalized variable-coefficient Gardner equation with forcing term,” Applied Mathematics and Computation, vol. 219, no. 5, pp. 2732–2738, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  33. S. Y. Lou, X. P. Cheng, and X. Y. Tang, “Interactions between solitons and other nonlinear Schrödinger waves,” http://arxiv.org/abs/1208.5314.
  34. X. N. Gao, S. Y. Lou, and X. Y. Tang, “Bosonization, singularity analysis, nonlocal symmetry reductions and exact solutions of supersymmetric KdV equation,” Journal of High Energy Physics, vol. 5, no. 29, 2013. View at MathSciNet
  35. C. L. Chen and S. Y. Lou, “CTE solvability and exact solution to the Broer-Kaup system,” Chinese Physics Letters, vol. 30, Article ID 110202, pp. 2–4, 2013.
  36. S. Y. Lou and G. J. Ni, “The relations among a special type of solutions in some (D+1)-dimensional nonlinear equations,” Journal of Mathematical Physics, vol. 30, no. 7, pp. 1614–1620, 1989. View at Publisher · View at Google Scholar · View at MathSciNet